# SDR C8GA20090207

- Difficulty date: July 31, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100177075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE AFT PIT FLOORBEAM IS CORRODED AT B.S. 950D LBL 60 - LBL 70. CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED SECTION DIM 16.5". FABRICATED UPPER CHORD, 2 EA SUPPORT ANGLES, & 2 EA STRAPS.
